# SDR AALA201510119004

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 9,644 hours, 3,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR EMER LIGHT COVER, LENS, MISSING.  INSTALLED LENS COVER AS REQUIRED.
